Volume 4, Issue 1 (March 2005)                   JIRSS 2005, 4(1): 57-64 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fakoor V, Azarnoosh H A. On the Complete Convergence ofWeighted Sums for Dependent Random Variables. JIRSS. 2005; 4 (1) :57-64
URL: http://jirss.irstat.ir/article-1-126-en.html
Abstract:   (6569 Views)
We study the limiting behavior of weighted sums for negatively associated (NA) random variables. We extend results in Wu (1999) and a theorem in Chow and Lai (1973) for NA random variables.
Full-Text [PDF 136 kb]   (2529 Downloads)    

Received: 2011/10/22 | Accepted: 2015/09/12 | Published: 2005/03/15

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society